A generalized variational problem in filtration kinetics
Doklady Akademii Nauk, Tome 349 (1996) no. 2, pp. 189-192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_2_a11,
author = {N. V. Sokolov},
title = {A generalized variational problem in filtration kinetics},
journal = {Doklady Akademii Nauk},
pages = {189--192},
year = {1996},
volume = {349},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_2_a11/}
}
N. V. Sokolov. A generalized variational problem in filtration kinetics. Doklady Akademii Nauk, Tome 349 (1996) no. 2, pp. 189-192. http://geodesic.mathdoc.fr/item/DAN_1996_349_2_a11/